PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 3 | 207-217
Tytuł artykułu

Abstract separation theorems of Rodé type and their applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sufficient and necessary conditions are presented under which two given functions can be separated by a function Π-affine in Rodé sense (resp. Π-convex, Π-concave). As special cases several old and new separation theorems are obtained.
Rocznik
Tom
72
Numer
3
Strony
207-217
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-12-03
poprawiono
1999-07-20
Twórcy
  • Department of Mathematics, Technical University of Łódź, Branch in Bielsko-Biała, Willowa 2, 43-309 Bielsko-Biała, Poland
autor
  • Institute of Mathematics, L. Kossuth University, H-4010 Debrecen, Pf. 12, Hungary
  • Department of Mathematics, Technical University of Łódź, Branch in Bielsko-Biała, Willowa 2, 43-309 Bielsko-Biała, Poland
Bibliografia
  • [1] K. Baron, J. Matkowski and K. Nikodem, A sandwich with convexity, Math. Pannonica 5 (1994), 139-144.
  • [2] E. Behrends and K. Nikodem, A selection theorem of Helly type and its applications, Studia Math. 116 (1995), 43-48.
  • [3] B G. Buskes, The Hahn-Banach Theorem surveyed, Dissert. Math. 327 (1993).
  • [4] B. Fuchssteiner and W. Lusky, Convex Cones, North-Holland Math. Stud. 56, North-Holland, Amsterdam, 1981.
  • [5] N. Hirano, H. Komiya and W. Takahashi, A generalization of the Hahn-Banach theorem, J. Math. Anal. Appl. 88 (1982), 333-340.
  • [6] K R. Kaufman, Interpolation of additive functionals, Studia Math. 27 (1966), 269-272.
  • [7] H. König, On the abstract Hahn-Banach Theorem due to Rodé, Aequationes Math. 34 (1987), 89-95.
  • [8] P. Kranz, Additive functionals on abelian semigroups, Comment. Math. Prace Mat. 16 (1972), 239-246.
  • [9] S. Mazur et W. Orlicz, Sur les espaces métriques linéaires II, Studia Math. 13 (1953), 137-179.
  • [10] K. Nikodem, E. Sadowska and S. Wąsowicz, A note on separation by subadditive and sublinear functions, Ann. Mat. Sil., to appear.
  • [11] K. Nikodem and S. Wąsowicz, A sandwich theorem and Hyers-Ulam stability of affine functions, Aequationes Math. 49 (1995), 160-164.
  • [12] Z. Páles, Geometric versions of Rodé's theorem, Rad. Mat. 8 (1992), 217-229.
  • [13] R G. Rodé, Eine abstrakte Version des Satzes von Hahn-Banach, Arch. Math. (Basel) 31 (1978), 474-481.
  • [14] P. Volkmann and H. Weigel, Systeme von Funktionalgleichungen, ibid. 37 (1981), 443-449.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.